Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Bismarck, ND

June 25, 2015Dunn County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2015, 3:33 PM MDT for Dunn County, Mercer County, North Dakota. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 3:33 PM MDT (21:33 UTC)
Expired
Jun 25, 2015, 4:30 PM MDT
In force
57 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dunn County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 143 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:55 PM MDTHAIL 18 N Halliday, NDVERY FEW STONES 1 INCH DIAMETER...MOSTLY PEA SIZE HAIL. A LITTLE STANDING WATER IN THE YARD. HAIL LASTED ABOUT 4 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WUUS53 KBIS 252133
SVRBIS
NDC025-057-252230-
/O.NEW.KBIS.SV.W.0071.150625T2133Z-150625T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
433 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  WESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 530 PM CDT/430 PM MDT/

* AT 432 PM CDT /332 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
  MILES SOUTH OF MCKENZIE BAY RECREATION AREA...OR 20 MILES NORTHEAST
  OF KILLDEER...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HALLIDAY AROUND 420 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TWIN
BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4755 10252 4760 10226 4743 10200 4725 10243
TIME...MOT...LOC 2132Z 345DEG 12KT 4751 10236 

HAIL...1.25IN
WIND...60MPH
 
$$

HEINERT
3 follow-up statements
220 
WWUS53 KBIS 252153
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM CDT THU JUN 25 2015

NDC025-057-252230-
/O.CON.KBIS.SV.W.0071.000000T0000Z-150625T2230Z/
DUNN ND-MERCER ND-
453 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT/430 PM MDT/ FOR EAST CENTRAL DUNN AND WESTERN MERCER COUNTIES...

AT 453 PM CDT /353 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES NORTH OF HALLIDAY...OR 21 MILES EAST OF KILLDEER...MOVING
SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HALLIDAY AROUND 430 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TWIN
BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4755 10252 4760 10226 4743 10200 4728 10237
TIME...MOT...LOC 2153Z 328DEG 9KT 4748 10232 

HAIL...1.25IN
WIND...60MPH
 
$$

HEINERT
176 
WWUS53 KBIS 252207
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
507 PM CDT THU JUN 25 2015

NDC025-057-252230-
/O.CON.KBIS.SV.W.0071.000000T0000Z-150625T2230Z/
DUNN ND-MERCER ND-
507 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT/430 PM MDT/ FOR EAST CENTRAL DUNN AND WESTERN MERCER COUNTIES...

AT 507 PM CDT /407 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 5
MILES NORTH OF HALLIDAY...OR 21 MILES EAST OF KILLDEER...MOVING SOUTH
AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HALLIDAY AROUND 425 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TWIN
BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4753 10251 4757 10222 4743 10200 4728 10237
TIME...MOT...LOC 2207Z 345DEG 12KT 4743 10230 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
016 
WWUS53 KBIS 252227
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
527 PM CDT THU JUN 25 2015

NDC025-057-252236-
/O.EXP.KBIS.SV.W.0071.000000T0000Z-150625T2230Z/
DUNN ND-MERCER ND-
527 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUNN AND WESTERN
MERCER COUNTIES WILL EXPIRE AT 530 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

LAT...LON 4753 10251 4757 10222 4743 10200 4728 10237
TIME...MOT...LOC 2223Z 345DEG 12KT 4743 10230 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM MDT, 25 minutes earlier.

Area forecast discussion, Jun 25, 3:08 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
408 PM CDT THU JUN 25 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 400 PM CDT THU JUN 25 2015

THE FORECAST FOCUS TODAY IS ON THUNDERSTORMS.

THUNDERSTORMS HAVE GREATLY INCREASED IN COVERAGE OVER THE PAST
COUPLE HOURS...AND PRECIPITATION CHANCES HAVE ONCE AGAIN BEEN
INCREASED. THE SOUTHWEST REMAINS THE MOST LIKELY AREA FOR SUSTAINED
CONVECTION...BUT WATER VAPOR SATELLITE IMAGERY INDICATES A COMPLEX
TRAIN OF MID LEVEL SHORTWAVES PARADING TOWARD THE DAKOTAS.

SO...WHILE ANY ONE OF THESE WAVES HAS SUFFICIENT DYNAMICS TO RELEASE
THE CONVECTIVE INSTABILITY IN PLACE...COVERAGE SHOULD DIMINISH AS
DIURNAL DESTABILIZATION REDUCES THIS EVENING. THIS FORECAST IS
SUPPORTED BY THE 12 UTC HIRES ARW/NMM AND THE LAST SEVERAL RUNS OF
THE HRRR. FINALLY...THE HIRES AND GLOBAL MODEL SUITE IS DRY BETWEEN
MIDNIGHT AND SUNRISE...SO PRECIPITATION CHANCES HAVE BEEN REMOVED
FROM THE FORECAST.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 358 PM CDT THU JUN 25 2015

THE WAVE THAT BRINGS ISOLATED STORMS AGAIN FRIDAY MOVES OUT BY
DAYBREAK SATURDAY ENDING THE STORM CHANCES. SATURDAY AND
SUNDAY...EVEN MONDAY...WILL BE DRY...MOSTLY SUNNY...AND VERY WARM
WITH HIGHS IN THE 80S...TOUCHING 90 LIKELY ON SATURDAY ACROSS THE
SOUTH. WINDS THROUGH THE PERIOD WILL BE 15 MPH OR LESS...LIGHT FOR
NORTH DAKOTA STANDARDS.

STORM CHANCES RETURN FOR TUESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 400 PM CDT THU JUN 25 2015

ISOLATED THUNDERSTORMS THROUGH 05Z. THE CHANCE FOR STORMS AT A TAF
SITE IS TOO LOW TO MENTION. WILL NEED TO AMEND IF / WHEN IT
APPEARS A TAF SITE WOULD BE IMPACTED. OTHERWISE VFR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SCHECK
LONG TERM...JPM
AVIATION...JPM
Hazardous weather outlook, Jun 25, 2:45 PM MDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
345 PM CDT THU JUN 25 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-262045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
345 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS. SOME STORMS MAY BE STRONG.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW CHANCES FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND AGAIN
TUESDAY AND WEDNESDAY. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JP MARTIN

In the hours before

Special weather statement, Jun 25, 2:26 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
326 PM CDT THU JUN 25 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-252230-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
326 PM CDT THU JUN 25 2015

...FUNNEL CLOUDS HAVE BEEN REPORTED IN WESTERN AND CENTRAL NORTH
DAKOTA TODAY...

LATE THIS MORNING...AND NOW THIS AFTERNOON...FUNNEL CLOUDS WERE
REPORTED BY VARIOUS SOURCES IN PARTS OF WESTERN AND CENTRAL NORTH
DAKOTA. THE THUNDERSTORMS PRODUCING THESE FUNNEL CLOUDS WERE
MOVING SOUTHEAST AT 25 MPH.

THESE FUNNEL CLOUDS WERE NOT ASSOCIATED WITH SEVERE THUNDERSTORMS.
IN FACT...THERE HAVE BEEN NO REPORTS OF HAIL OR GUSTY WIND.

THESE TYPES OF FUNNEL CLOUDS ARE USUALLY SHORT LOVED...HOWEVER...
THEY CAN AND OCCASIONALLY DO TOUCH THE GROUND AND CAUSE MINOR
DAMAGE. BECAUSE OF THIS POSSIBILITY...IF YOU SEE ONE OF THESE
FUNNEL CLOUDS...TAKE COVER IMMEDIATELY.

SO FAR TODAY THERE HAVE BEEN AT LEAST FIVE FUNNEL CLOUDS.

JP MARTIN
Local storm report, Jun 25, 2:47 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
347 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FUNNEL CLOUD     7 E STANLEY             48.32N 102.24W
06/25/2015                   MOUNTRAIL          ND   PUBLIC

            FUNNEL CLOUD WAS OBSERVED DROPPING FROM A CLOUD TO THE
            WSW... ROTATION OBSERVED BUT HAS RECEDED.

&&

ZH
Local storm report, Jun 25, 2:55 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
355 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FUNNEL CLOUD     8 SSW HAVELOCK          46.37N 102.80W
06/25/2015                   HETTINGER          ND   PUBLIC

            FUNNEL CLOUD KEEPS FORMING AND DISSIPATING.

&&

NHEINERT
Special weather statement, Jun 25, 3:11 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT THU JUN 25 2015

NDZ011-252145-
WARD-
411 PM CDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARD COUNTY...

AT 408 PM CDT...A STRONG THUNDERSTORM WAS NEAR MINOT...AND WAS
NEARLY STATIONARY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING FOR FLOOD PRONE AREAS IN AND AROUND MINOT. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FUNNEL CLOUDS HAVE ALSO BEEN REPORTED. IF YOU SEE ONE OF THESE
FUNNEL CLOUDS NEAR YOUR AREA...TAKE COVER IMMEDIATELY.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MINOT...BURLINGTON AND LOGAN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4806 10137 4827 10149 4832 10123 4810 10105
TIME...MOT...LOC 2108Z 266DEG 4KT 4818 10130

HEINERT
Local storm report, Jun 25, 3:18 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
418 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             MINOT                   48.23N 101.30W
06/25/2015  M1.00 INCH       WARD               ND   TRAINED SPOTTER

            PEA AND PENNY SIZE HAIL INCREASED TO QUARTER SIZED
            HAIL. WAS STILL HAILING WHEN THIS REPORT WAS SENT. SOUTH
            SIDE OF MINOT.

&&

ZH
Special weather statement, Jun 25, 3:30 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT THU JUN 25 2015

NDZ021-252200-
MCLEAN-
430 PM CDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCLEAN COUNTY...

AT 430 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
MERCER...OR 13 MILES NORTHEAST OF WASHBURN...MOVING SOUTH AT 15 MPH.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL MCLEAN
COUNTY.

LAT...LON 4744 10088 4749 10069 4745 10067 4733 10067
      4733 10074 4730 10075 4730 10088
TIME...MOT...LOC 2130Z 345DEG 12KT 4740 10080

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:12 PM MDTSpecial Weather StatementBISDunn33 min
Jun 24, 6:48 PM MDTSevere Thunderstorm WarningBISDunn, Stark57 min
Jun 24, 7:00 PM MDTTornado WarningBISDunn, Mercer30 min
Jun 24, 7:20 PM MDTTornado WarningBISStark25 min
Jun 24, 7:49 PM MDTSpecial Weather StatementBISMercer26 min
Jun 24, 8:02 PM MDTSevere Thunderstorm WarningBISMercer, Oliver39 min
Jun 25, 10:27 AM MDTSpecial Weather StatementBISWard48 min
Jun 25, 1:41 PM MDTSpecial Weather StatementBISMountrail34 min
Jun 25, 2:18 PM MDTSpecial Weather StatementBISMcLean, Mountrail, Sheridan, Ward42 min
Jun 25, 3:11 PM MDTSpecial Weather StatementBISWard34 min
Jun 25, 3:14 PM MDTSevere Thunderstorm WarningBISWard31 min
Jun 25, 3:30 PM MDTSpecial Weather StatementBISSheridan30 min
Jun 25, 3:56 PM MDTSpecial Weather StatementBISOliver34 min
Jun 25, 4:00 PM MDTSpecial Weather StatementBISOliver30 min
Jun 25, 4:12 PM MDTSpecial Weather StatementBISBurleigh33 min
Jun 25, 4:18 PM MDTSpecial Weather StatementBISBurke27 min
Jun 25, 4:23 PM MDTSpecial Weather StatementBISMercer37 min
Jun 25, 5:05 PM MDTSpecial Weather StatementBISOliver25 min
Jun 25, 5:36 PM MDTSpecial Weather StatementBISOliver24 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.